Skip to main content Skip to main content

First Aid Only® 90092 Cold Symptom Relief, 100 Count, Box Package, Formula: 325 mg Acetaminophen/15 mg Dextromethorphan Hydro Bromide/200 mg Guaifenesin and 5 mg Phenylephrine HCL

First_Aid_Only_90092.jpg

Description

First Aid Only® Cold Symptom Relief, Tablet Form, 100 Count, Box Package Type, Formula: 325 mg Acetaminophen/15 mg Dextromethorphan Hydro Bromide/200 mg Guaifenesin and 5 mg Phenylephrine HCL

Complete cold symptom relief. Combines pain relief with cold medication to relieve your nasal congestion, sore throat, cough, and pain instantly. Active Ingredients: Acetaminophen 325 mg, Dextromethorphan Hydro bromide 15 mg, Guaifenesin 200 mg, Phenylephrine HCL 5 mg. PhysiciansCare medications contain the same active ingredients as the leading national brands. All medications are wrapped in individual dose packs made in the USA by an FDA approved facility.

Features

  • Nasal decongestant
  • Perfect for standalone first aid or as a refill for a kit

Specifications

UNSPSC: 42311500

Form
Tablet
Package Type
Box
Count
100
Formula
325 mg Acetaminophen/15 mg Dextromethorphan Hydro Bromide/200 mg Guaifenesin and 5 mg Phenylephrine HCL
Sold as

Recently Viewed Products

Loading recently viewed products...

Reviews

Loading product reviews...
Loading product details...